MAUDE Adverse Event Report: ABBOTT ZEPHYR DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT ZEPHYR DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5820
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Interrogate (1332); Pacemaker Found in Back-Up Mode (1440); No Pacing (3268)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
During an in clinic follow up, it was noted the device was found in back up mode and unable to be interrogated.Technical support was contacted and suspected the battery was drained.A magnet was attempted and there was no response from the device.The device was explanted and replaced to resolve the event.The patient was stable.
 
Additional Manufacturer Narrative
Implant date is estimated to have occurred in 2015.Further information was requested but not received.

Brand Name
ZEPHYR DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16255394
Report Number2017865-2023-04351
Device Sequence Number5500518
Product Code NVZ
UDI-Device Identifier05414734501613
UDI-Public05414734501613
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model Number5820
Device Catalogue Number5820
Device Lot Number4829117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date01/27/2023
Supplement Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown